# SDR MALA100187

- Difficulty date: December 7, 2010
- Submitted: December 8, 2010
- Operation: Air carrier
- Aircraft: N8948B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7948
- Aircraft time: 10,654 hours, 9,676 cycles
- Engine: Ge CF34*
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON CLIMB AT FL 200, EMERGENCY LIGHTS ON STATUS MSG DISPLAYED ON EICAS. F/A REPORTS ALL EMERGENCY LIGHT ON LT SIDE OF CABIN ON RT SIDE LIGHT OFF.  LIGHT WENT OFF AT 18,000 IN DESCENT.  EICAS MSG CAME BACK ON WHILE AT THE GATE AFTER SHUTDOWN. REPLACED NR3 BATT PACK AND CHARGER ASSY. BATT PN ON/OFF 2013-1A, SN OFF 105908, SN ON 100407. CHARGER PN ON/OFF 11-0049, SN OFF 23214, SN ON 22993 IAW AMM 33-51-05 AND OPS CHECK GOOD. REF AMM 33-51-04.
